EconPapers    
Economics at your fingertips  
 

Central limit theorems for random processes with sample paths in exponential Orlicz spaces

Zhonggen Su

Stochastic Processes and their Applications, 1997, vol. 66, issue 1, 1-20

Abstract: This paper is devoted to the study of central limit theorems and the domain of normal attraction for some random processes with sample paths in exponential Orlicz spaces under metric entropy conditions. In particular, the local times of strongly symmetric standard Markov processes and random Fourier series are discussed.

Keywords: Central; limit; theorem; Orlicz; space; Local; times; Random; Fourier; series (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00117-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:66:y:1997:i:1:p:1-20

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:66:y:1997:i:1:p:1-20